MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported product issue was initially reported in the (b)(6) 2020 vmsr report.If implanted; give date: lens was not implanted.If explanted; give date: lens was not implanted, therefore not explanted.(b)(6).(b)(4).Device evaluation: the intra-ocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be performed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed that 3 additional complaints for this order number have been received with issues unrelated to the reported in issue in this filing.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic was broken.The issue was observed after the lens was fully implanted and was then removed and replaced.There was no delay in the procedure and no medication was prescribed.Through follow-up it was learned that the incision was enlarged from 2.2 to 2.8.Patient outcome was good after replacement with another lens.No further information provided.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10782569
Report Number2648035-2020-00810
Device Sequence Number2904206
Product Code HQL
UDI-Device Identifier05050474528932
UDI-Public(01)05050474528932(17)201230
Combination Product (Y/N)Y
Initial Reporter CountryDE
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2020
Device Model NumberZA9003
Device Catalogue NumberZA90030160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;